PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Symplectic non-squeezing for mass subcritical fourth-order Schrödinger equations

Volume 149 / 2017

Qianyun Miao Colloquium Mathematicum 149 (2017), 137-164 MSC: Primary 35P25; Secondary 35Q55. DOI: 10.4064/cm7088-11-2016 Published online: 30 June 2017

Abstract

Applying strategies of R. Killip et al. (2016), we establish symplectic non-squeezing for the mass subcritical fourth-order Schrödinger equations $iu_t-\varDelta ^2 u=\pm |u|^pu$ with $3/2 \lt p \lt 8$ in dimension one.

Authors

  • Qianyun MiaoSchool of Mathematics and System Sciences
    Beihang University
    Beijing, China, 100191
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image